# SDR ASAA201904292156

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 32,400 hours, 9,373 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HGS/AUTOLAND FAIL-APPROACH WARN RECEIVED AT CAT2 MINIMUMS AND AUTPILOT KICKED OFF. GROUNDED - YES. DFCS LOGGED 22-11479 , 22-11414 NO HISTORY. PERFORMED DFCS BITE, LRU TESTS AND LAND VERIFY REF B737-800 FIM 22-11 TASK 801 AND GROUP #49 ALL TESTS NORMAL, NO FAULTS. HGS SYSTEM TEST NORMAL REF SMM 34-36-0 NO FAULTS.
